×

zbMATH — the first resource for mathematics

Constantes explicites pour les inégalités de Sobolev sur les variétés Riemanniennes compactes. (French) Zbl 0528.53040

MSC:
53C20 Global Riemannian geometry, including pinching
58C05 Real-valued functions on manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] T. AUBIN, Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl., 55 (1976), 269-296. · Zbl 0336.53033
[2] T. AUBIN, Problèmes isopérimétriques et espaces de Sobolev, J. Diff. Géom., 11 (1976), 573-598. · Zbl 0371.46011
[3] T. AUBIN, Meilleures constantes dans le théorème d’inclusion de Sobolev et un théorème de Fredholm non linéaire pour la transformation conforme de la courbure scalaire, J. Funct. Anal., 32 (1979), 148-174. · Zbl 0411.46019
[4] P. BÉRARD et D. MEYER, Inégalités isopérimétriques et applications, à paraître aux Ann. Sc. Ec. Norm. Sup. · Zbl 0527.35020
[5] P. CHERRIER, Une inégalité de Sobolev sur LES variétés riemanniennes, Bull. Sci. Math., 103 (1979), 353-374. · Zbl 0414.35074
[6] S. GALLOT, A Sobolev inequality and some geometric applications (à paraître). · Zbl 0458.53026
[7] S. GALLOT, Inégalités isopérimétriques sur LES variétés riemanniennes compactes sans bord (à paraître). · Zbl 0674.53001
[8] D. GILBARG et N. S. TRUDINGER, Elliptic partial differential equations of second order, Grundlehren der Math., 224, Springer, 1977. · Zbl 0361.35003
[9] M. GROMOV, Paul Levy’s isoperimetric inequality, Publications I.H.E.S.
[10] D. HULIN, Le second nombre de Betti d’une variété riemannienne 1/4 - ε pincée de dimension 4 (à paraître). · Zbl 0486.53033
[11] S. ILIAS, Sur une inégalité de Sobolev, C.R.A.S., Paris, t. 294, Série I (1982), 731-734. · Zbl 0504.53038
[12] P. LI, On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sc. Ec. Norm. Sup., 4e série, 13, fasc. A (1980), 451-469. · Zbl 0466.53023
[13] D. MEYER, Un lemme de géométrie hilbertienne et des applications à la géométrie riemannienne, à paraître aux C.R.A.S., Paris. · Zbl 0515.53039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.